Well i got lyme disease.... and was put on zithromax. I was on zithromax aprx. a year and a half. Towards then end of my zithromax treatment i began to have bad stomach / digestion problems. Diaharea/consitpation/acid relux/stomach pain/abdominal pain/ heavy fatigue/ esphogaus pain/ and i'd go threw extreme hunger...then extreme nausia. Dr. said it'd take a few months to get all the zithromax out of my system. Well its been over two months now. So i've had these symptoms 6 months now . Its horrible and really running me down. Its hard just to work 18 hours a week. Its hard to basically do anything. Anyone have any ideas for something i can do to help this?? Thanks for any info
Are you seeing a gastroenterologist for your stomach problems? If not, you may want to consider seeing one of these specialists. 6 months is way too long to be suffering! There are tests they can do to determine what's going on so they can prescribe treatment and diet plans.
Last edited by moderator4; 06-09-2008 at 11:13 PM.
Reason: Quote not needed.